NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"pls doc i took postinor 1 on 15th and i saw my menses on 1st but it last for only 2days instead of 4days but this morning a thick black mucus was coming out of my vagina which i used my hand to bring out pls doc is anything wrong with me?"

    User Avatar
    A 23 years year old female asked:
    10 months ago
    pls doc i took postinor 1 on 15th and i saw my menses on 1st but it last for only 2days instead of 4days but this morning a thick black mucus was coming out of my vagina which i used my hand to bring out pls doc is anything wrong with me?
    Dr. Babalola I answered:
    10 months ago
    Good afternoon. Depending on your cycle length, you may be around your mid-cycle (peri-ovulation period ), which may be responsible for the thick mucous you're seeing. For the 2 days flow, this may be due to the effect of the postinol you took. All the same, wait and watch for the next menstruation.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app